MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Model Number 26616ACA
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was imported into the us by medtronic netherlands, and then distributed to the customer (b)(6) hospital.We are submitting this medwatch on behalf of the manufacturer in germany.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that the endoscope camera did not function and there was no image.A new endoscope was replaced to resolve the issue.There was a 5-minute delay.There was no patient injury.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Per investigation findings by the manufacturing site: the device was not sent to karl storz for inspection.A technical inspection regarding the error description provided by the customer, "no image," cannot be confirmed.A technical inspection and error analysis to determine the cause of the error in relation to the customer's description cannot be carried out because the item has not been returned.According to the customer, the tipcam is still in use.The evaluation revealed a single error.No further measures will be taken.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id (b)(4).

Brand Name
TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23477135
Report Number9610617-2025-02026
Device Sequence Number16009670
Product Code OWN
UDI-Device Identifier04048551426180
UDI-Public04048551426180
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26616ACA
Device Catalogue Number26616ACA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown